The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions: II. IST and closed-form soliton solutions

Francesco Demontis, Giovanni Ortenzi, M. Sommacal, Cornelis van der Mee

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
21 Downloads (Pure)

Abstract

A new, general, closed-form soliton solution formula for the classical Heisenberg ferromagnet equation with in-plane asymptotic conditions is obtained by means of the inverse scattering transform technique and the matrix triplet method. This formula encompasses the soliton solutions already known in the literature as well as a new class of soliton solutions (the so-called multipole solutions), allowing their classification and description. Examples from all classes are provided and discussed.
Original languageEnglish
Pages (from-to)163-178
JournalRicerche di Matematica
Volume68
Issue number1
Early online date5 Apr 2018
DOIs
Publication statusPublished - 1 Jun 2019

Fingerprint

Dive into the research topics of 'The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions: II. IST and closed-form soliton solutions'. Together they form a unique fingerprint.

Cite this